# SDR CA191022042

- Difficulty date: August 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: SH67033827
- Condition: Corroded
- Location: Bs 485-501
- Part time: 33,012 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION DAMAGE LOCATED @ LH UPPER LONGERON FS485.00  FS501.00 BETWEEN STR 18L  STR 19L (TC# 20191022042)
